Can anyone remember writing about different reasons someone might experience 'trembling' apart from being over medicated?

Recently I read a question where one of the responses mentioned that there might be other reasons for being a bit trembly. I meant to save it and forgot and I've been searching for half the evening with no luck. Does anyone remember posting anything similar? Thanks x

7 Replies

oldestnewest
  • Hi The most common reason is high Calcium. Are you taking vit d? That puts calcium up. it is a simple test but only the corrected calcium matters and it must be in range,as very dangerous out of range.. If calcium is high then without a\ good reason ie taking vit D, ( which you have to stop) then you need a PTH, vit D and calcium test done AM the same time, ie together. The vit D too for this test is vital, GP`s tend not to know this! If all over range ,or Ca and PTH high and D high for you ( ie normally much lower) then you need PTH ( parathyroid) and thyroid scans. First the nuclear scan, for PTH, just a pill and a lot of lying still! they usually also do a CT scan at the same time. Then an ultra sound of the thyroid. Normal routine is if problem with PTH, surgery eventually., if nodules on the thyroid biopsy, just to make sure, it is usually OK.

    I hope that helps.

    Jackie

  • There have been several threads about this. If you type trembling into the search box (towards top right) you will see lots.

    thyroiduk.healthunlocked.co...

  • I get it with iron deficency. i take spatone once per day and it seems to help.

  • I get it every day as I wake up, I am low VitD 45 range 50 and up so take 1000iu Vit D3 perday as presxribed by Endo. Don't know about Calc. Will get it tested I hope. One evening not so long ago my whole body shook from head to toe I was watching TV and this sensation was awful you could actually see it. My blood tsts were FT3Jan 2013 21 range 10-25 TSH <0.1 range .35 - 3.3 I actually think I am hyper. Getting to see Endo and my Doc in 2 weeks time. I take 75mcg 50mcg alternate days. I feel pretty awful. Dr. Says my results are good. If I take 75 mcgs daily I get very bad papls. I also have nodules on Thyrpoid they say they are OK but that was 2 years ago. Doc says I do not need anothe scan, sore throat and croaky voice all the time. I amchanginf my Doc in the practice in 2 weeks time, start again. X Digby

  • Many thanks to all those who replied. I will trawl through the threads, which I enjoy and usually find something interesting as well as what I'm looking for.

  • How about being normally low blood glucose, because you're hungry - that would be the most common and harmless reason in my experience.

  • Thanks Podgy.

You may also like...